Depersonalization Support Forum banner
1 - 20 of 20 Posts
G

·
Discussion Starter · #1 ·
I went to a doctor yesterday and he suggested that I should make things easier on myself and change my antidepressant. 100 mg of serzone twice a day is obviously not doing much for me. Anyone recommend one that hasn't resulted in weight gain? I am actually trying to lose weight at the moment and have 10kg to go.
 
G

·
Discussion Starter · #2 ·
I went to a doctor yesterday and he suggested that I should make things easier on myself and change my antidepressant. 100 mg of serzone twice a day is obviously not doing much for me. Anyone recommend one that hasn't resulted in weight gain? I am actually trying to lose weight at the moment and have 10kg to go.
 
G

·
Discussion Starter · #3 ·
Hi Monika,

I was on Serzone for a year or so, back in the mid-90s, gained about 70 pounds and switched to Prozac. I lost the 70 pounds I had gained, partly as a result of switching to Prozac. I also started exercising and that also was key.

With that said, I might give the big "P" a whirl.

Good luck to you.

~poet~
 
G

·
Discussion Starter · #4 ·
Hi Monika,

I was on Serzone for a year or so, back in the mid-90s, gained about 70 pounds and switched to Prozac. I lost the 70 pounds I had gained, partly as a result of switching to Prozac. I also started exercising and that also was key.

With that said, I might give the big "P" a whirl.

Good luck to you.

~poet~
 

·
Registered
Joined
·
774 Posts
I wish I knew of some that don't cause weight gain. I've gained on Celexa but I don't know if it's cause I'm eating more or the drug is really doing it. I hope some more people reply because I would like to know if the Celexa weight gain is all in my head but I can't find this info anywhere on the internet because it's all bad stories and experiences. I've heard Remeron causes severe weight gain and they say Paxil does too. I haven't heard much about Prozac and weight gain, but I don't really know. Someone reply!! I know there must be some skinny people on this board that haven't had weight gain problems.
 

·
Registered
Joined
·
774 Posts
I wish I knew of some that don't cause weight gain. I've gained on Celexa but I don't know if it's cause I'm eating more or the drug is really doing it. I hope some more people reply because I would like to know if the Celexa weight gain is all in my head but I can't find this info anywhere on the internet because it's all bad stories and experiences. I've heard Remeron causes severe weight gain and they say Paxil does too. I haven't heard much about Prozac and weight gain, but I don't really know. Someone reply!! I know there must be some skinny people on this board that haven't had weight gain problems.
 

·
Registered
Joined
·
663 Posts
In the past when Ive taken ads, theyve made my belly big, and my my penis small. I think the weight gain happens because the appetite is stimulated. Ssris arent selective enough and they effective serotonin receptors that deal with our appetite. I read someplace its like dunking your brain in a pail of serotonin.

Joe
 

·
Registered
Joined
·
663 Posts
In the past when Ive taken ads, theyve made my belly big, and my my penis small. I think the weight gain happens because the appetite is stimulated. Ssris arent selective enough and they effective serotonin receptors that deal with our appetite. I read someplace its like dunking your brain in a pail of serotonin.

Joe
 
G

·
Discussion Starter · #11 ·
Shit, now I know why I am not gaining weight and so skinny! It's because I am not on anti depressants! Maybe I should go on em for a while and put on some pounds, what do yall think?
 
G

·
Discussion Starter · #12 ·
Shit, now I know why I am not gaining weight and so skinny! It's because I am not on anti depressants! Maybe I should go on em for a while and put on some pounds, what do yall think?
 

·
Registered
Joined
·
723 Posts
i've been on sertraline (zoloft) for over a month and lost about a stone. in fact i'm starting to worry about it cos i didnt want to lose weight to start with. i read up on it and it can cause weight loss. my boss even called me in the other day and asked if i was ok/was i under body weight. after successfully hiding all signs of mental distress at work its a bit annoying when weight draws attention. wouldnt mind advice on putting some on
 

·
Registered
Joined
·
723 Posts
i've been on sertraline (zoloft) for over a month and lost about a stone. in fact i'm starting to worry about it cos i didnt want to lose weight to start with. i read up on it and it can cause weight loss. my boss even called me in the other day and asked if i was ok/was i under body weight. after successfully hiding all signs of mental distress at work its a bit annoying when weight draws attention. wouldnt mind advice on putting some on
 

·
Registered
Joined
·
31 Posts
I have taken antidepressant Remeron (15 mg daily) for about four weeks now n am eating like a horse. I think I've gained some 5 kilos already. But even so, I consider the price to be small.
 

·
Registered
Joined
·
31 Posts
I have taken antidepressant Remeron (15 mg daily) for about four weeks now n am eating like a horse. I think I've gained some 5 kilos already. But even so, I consider the price to be small.
 

·
Registered
Joined
·
327 Posts
Hi Johanna, I know that side effect of Remeron (mirtazapine). I started gaining weight too since I started taking the med - but like you, I think it is not that sad as I am not depressed anymore. And it is even possible to lose weight while being on Remeron, as I did that last spring and lost 10 kg! Unfortunately I just gained that weight back during summer cuz I can't resist eating grill food and drinking cider at the summer cottage. :roll: But I already know losing weight is possible while being on meds, so I have started the project again... So any of you on mirtazapine and worried about weight gain, you may feel peaceful bc losing weight isn't impossible.
 

·
Registered
Joined
·
327 Posts
Hi Johanna, I know that side effect of Remeron (mirtazapine). I started gaining weight too since I started taking the med - but like you, I think it is not that sad as I am not depressed anymore. And it is even possible to lose weight while being on Remeron, as I did that last spring and lost 10 kg! Unfortunately I just gained that weight back during summer cuz I can't resist eating grill food and drinking cider at the summer cottage. :roll: But I already know losing weight is possible while being on meds, so I have started the project again... So any of you on mirtazapine and worried about weight gain, you may feel peaceful bc losing weight isn't impossible.
 
1 - 20 of 20 Posts
Top